# SDR ASAA2022122941305

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,032 hours, 16,730 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER RECALL. LIGHT EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE ON #1 & 2 PACK /ZONE TEMP CONTROLLER. PER B737-800 FIM 21-62. FOUND FAULT ON ZONE TEMP CONTROLLER 2 "FLT DECK TRIM VALVE" PERFORMED "VERIFY" TEST. FAULTS CLEARED.
